HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Acne (https://www.healthboards.com/boards/acne/)
-   -   Ibuprofen...?...helps acne (https://www.healthboards.com/boards/acne/183976-ibuprofen-helps-acne.html)

wizzii 06-20-2004 06:22 PM

Ibuprofen...?...helps acne
 
Hey
Has anyone taken Ibuprofen and seen that it helps acne....(I think its for mentsrual pain)...I'm just wondering coz I have heard of this working....has anyone experienced this or heard of it as well coz I want to be sure....THANKS....HELP!!!...see ya

Crapple67 06-20-2004 06:44 PM

Re: Ibuprofen...?...helps acne
 
I took it for acne but all it did was reduce the pain of my cyst which was fine. Now what I do is crush it and add a few drops of water and make a paste and apply it to a bad zit. It dries then out pretty good.

wizzii 06-20-2004 07:07 PM

Re: Ibuprofen...?...helps acne
 
[QUOTE=Crapple67]I took it for acne but all it did was reduce the pain of my cyst which was fine. Now what I do is crush it and add a few drops of water and make a paste and apply it to a bad zit. It dries then out pretty good.[/QUOTE]


I mean taking it in the mouth....did u mean u took it in the mouth and it reduced ur pain or what?...sorry..Im a bit slow today...see ya :bouncing:

Crapple67 06-20-2004 07:31 PM

Re: Ibuprofen...?...helps acne
 
Yea when I took it by mouth it reduced the pain of large cysts but it did nothing to the appearance.

wizzii 06-20-2004 08:53 PM

Re: Ibuprofen...?...helps acne
 
Has anyone else experienced any changed in appearance while on Ibuprofren?..thanks

wizzii 06-20-2004 08:53 PM

Re: Ibuprofen...?...helps acne
 
Has anyone else experienced any changes
in appearance while on Ibuprofren?..thanks

elienos 06-20-2004 09:29 PM

Re: Ibuprofen...?...helps acne
 
I have never tried it, but I have heard it is the worst painkiller for your liver. I also have a friend who got liver disease in College from the mixture of alcohol and ibuprofen. So be careful. I have also been lectured by my physician for taking too much ibuprofen when I broke my foot. He perscribed me percoset and so I would cut down on the ibuprofen.... because ibuprofen is also no good for bone health, development and repair and my foot was broken. It is a good painkiller, but it is not good to use for an extended period of time, especially because a damaged liver is known to contribute to acne.

I use ibuprofen, myself, cause it is good for pain, I am just telling you it's bad for your liver and can cause damaged if used too much. Moderation. I am sure ibuprofen is an anti-inflamatory and that could be why it helps acne?

wizzii 06-21-2004 09:27 AM

Re: Ibuprofen...?...helps acne
 
That sounds scary....n e one know what a good dosage is?...I've taken one so far...didn't really help with the pain...


All times are GMT -7. The time now is 07:43 PM.